# SDR SIMA200207804

- Difficulty date: March 8, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS LEVEL 2 ITEM.  CORROSION ON SERVICE DOOR CENTER SILL.  BLENDED AND RETREATED SERVICE DOOR CENTER SILL IAW EMB GST-0798/02 AND EMB 135 CPM 51-14-02 AND 51-21-06.  (M)
